How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Gary Your Own Question
Dr. Gary
Dr. Gary, Dog Veterinarian
Category: Dog Veterinary
Satisfied Customers: 19747
Experience:  DVM, Emergency Veterinarian, BS (Physiology)
15010675
Type Your Dog Veterinary Question Here...
Dr. Gary is online now
A new question is answered every 9 seconds

My miniature pincher has had ongoing problems w pimple like

Customer Question

My miniature pincher has had ongoing problems w pimple like rashes on his belly. He was prescribed derma-vet ointment and while it subsides it comes back. Now our full size Doberman is having same pimple like rash on his belly. There's no pain associated with them what so ever. This has been a on going problem for around 2 yrs. now. Pls any help is appreciated.
Submitted: 2 years ago.
Category: Dog Veterinary
Expert:  Dr. Gary replied 2 years ago.
Hello. It sounds like you're dealing with allergies. These are very common in dogs. If they are mild and seasonal, then we can often times just use some Benadryl and a topical spray- Betagen. If they're more year round, then you really want to get some allergy testing done to find out what the dog is allergic to. Once we know that, we can do immunotherapy to manage it.Here's a nice link on how immunotherapy works:http://www.veterinarypartner.com/Content.plx?P=A&S=0&C=0&A=2430 If it's fairly mild, then some Benadryl should help the inflammatory lesions. the dose of Benadryl in dogs is 1-2 mg per lb body weight. It can be given every 6-8 hours, as needed. I hope this helps, let me know if you have any other questions.
Expert:  Dr. Gary replied 2 years ago.
Hi,

I'm just following up on our conversation about Pepper. How is everything going?

Dr. Gary